# SDR MWEA97713

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND IMPROPER CRACK REPAIR AFT CARGO DOOR EXT SKIN LWR FWD SIDE.  MTC REPAIRED IAW SRM 52-05 FIG 4.
